1. Home
  2. Clinical Topics
  3. New boxed warning for propylthiouracil
Clinical TopicsDrugs and DevicesGastroenterologyNewsPatient SafetyWeb ExclusivesWorkplace Management

New boxed warning for propylthiouracil

Share

On April 21, the U.S. Food and Drug Administration announced the addition of a boxed warning to the label for propylthiouracil. The warning includes reports of severe liver injury and acute liver failure in patients using this medication. Read more at http://www.fda.gov/Drugs/DrugSafety/PostmarketDrugSafetyInformationforPatientsandProviders/ucm209023.htm .

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts